# SDR SCNA97093

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON LEFT HAND FLANGE OF SEAT TRACK AT BS 1130, LBL 24.75.  FABRICATED SEAT TRACK SECTION  AND INSTALLED IN ACCORDANCE WITH B727 SRM 53-10-5 AND 51-30-2.
